MathSciNet Relay Station
MathSciNet bibliographic data
MR1224619 47D07
Liskevich, V. A.; Perel′muter, M. A. Analyticity of sub-Markovian semigroups. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1097–1104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement